# SDR DALA1013920995

- Difficulty date: June 20, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1287 L25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, AFT CARGO STA 1287, LONG 25L, SPLICE CORRODED.  CORROSION WAS OUT OF LIMITS FABRICATED AND INSTALLED NEW SPLICE ON TRAVELER 2030N01458.
